# SDR ASAA2023080244527

- Difficulty date: August 2, 2023
- Submitted: August 11, 2023
- Operation: Air carrier
- Aircraft: N453AS
- Make and model: Boeing 737990ER
- Aircraft serial: 36354
- Aircraft time: 35,845 hours, 11,289 cycles
- System (JASC): 7900 · Engine Oil System (Airframe Furnished)
- Part: Lubrication Unit
- Part number: 41F1005
- Part serial: MC045639
- Condition: Leaking
- Location: #2 Engine
- Part time: 35,841 hours, 11,287 cycles
- Stage of operation: IN
- How discovered: O
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

TECH SERVICES/POWERPLANT ENGINEERING REQUEST FOLLOW-UP TO CONTINUED #2 OIL CONSUMPTION GREATER THAN EXPECTED -----(#PRI2)-----ETOPS SIGNIFICANT SYSTEM----EXTENDED GROUND TIME AND ENGINE RUN REQUIRED. GROUNDED - YES. (RESOLVED ON W/O: 1960952 TASKCARD: N/R-00010 ) ACCOMPLISHED TSR STEPS 1-4. NO DEFECTS NOTED. (ASA #41481 A.MAHONEY)REPLACED THE #2 ANTI-LEAK VALVE PER AMM 79-21-09. PULLED AND RESET 2 C/BS. LEAK CHECK REQUIRED (ASA #65613 T.SPRING)REMOVED AND REPLACED #2 LUBE UNIT REF AMM 79-21-01 LEAK CHECK REQUIRED. RE-CHECK OIL QUANTITY AFTER ENGINE RUN (ASA #41481 A.MAHONEY)ACCOMPLISHED OIL ANTI-LEAK VALVE INSTALLATION TEST. LEAK CHECKED OK, REF AMM 79-21-09-400-801-F00 STEP 3.I. (ASA #98901 C.WELKER)ACCOMPLISHED LUBRICATION UNIT INSTALLATION TEST AND SERVICED #2 ENG OIL TO FULL. LEAK CHECK OKAY, REF AMM 79-21-01-400-801-F00 STEP E.I. (ASA #98901 C. WELKER)ACCOPLISHED VENTS AND DRAINS INSPECTION AND PART POWER LEAK CHECK, TSR STEPS 7 AND 8. REF LOG PAGE 60571437 FOR FINDINGS.TSR 714729 COMPLETE.
